Humiru and eyes blurred

Chinup
Chinup Member Posts: 68
edited 28. Dec 2010, 12:33 in Living with Arthritis archive
Hi all hope your all coping ok with arthur, :) I was wondering if anybody has noticed a change in there eyes since being on humiru?, With my first injection I had a very bad headache, :( with my second over the past week and half I have noticed my sight is a bit blurred, the only way i can describe it is as if I need to keep cleaning my glasses, I am due to have my 3rd injection new years eve. I also suffer from a very dry mouth which the doctor and rumy say is a Sjogren's syndrom a secondry thing of the arthur although they have not done any test to confrm this, so it could also be my eyes drying out a bit?,

Di x

Comments

  • skezier
    skezier Member Posts: 11,333
    edited 30. Nov -1, 00:00
    Hi Di,

    Anything that effects your eyes you really should get checked out by the medics flower.

    I really hope its just a passing thing and also that the humiru will start to help you. Cris x
  • lindalegs
    lindalegs Member Posts: 5,371
    edited 30. Nov -1, 00:00
    Hi Di,

    I agree with Cris and you should get your eyes checked. If I were you I'd also ring my GP or Rheumy nurse before the next injection on New Year's Eve and let them know what's happening.

    I'm not on Humira but I still think it's best to ere on the side of caution.
  • Chinup
    Chinup Member Posts: 68
    edited 30. Nov -1, 00:00
    Hi skezier and linda


    Thanks for your replys, I will get it checked out as it is a bit of a worry its came on so quick, dont like to keep bothering the docs though.

    Di
  • cherrybim
    cherrybim Member Posts: 334
    edited 30. Nov -1, 00:00
    Hi Di

    I'm not on Humira but Cimzia, which is a "relative" as it were. I get very sore dry eyes and fuzzy vision. I've just double checked the Cimzia leaflet and "eye and eyelid inflammation, vision disturbances and problems with tears" are listed under uncommon side effects. Does it mention anything similar in the Humira leaflet?

    I don't feel that there is anything "wrong" with my eyes and vision but I will mentiion it to the optometrist when I go for my eye test shortly. It's obviously very sensible for you to ask advice from the rheumy nurse before you do your next injection.

    Cherry x

Who's Online

10
Chris_R
Chris_R
+9 Guests